See Alike in...

Alike App

Browser

DizzyAllTheTime

728d

What does POTS look like for you, and how have you started managing life after being diagnosed?

Top reply
    • rylesmcgyles

      726d

      It’s miserable and exhausting. I’ve had worsening symptoms for over 7 years now, and I’m still going to doctors for answers. It’s mentally draining having to explain your symptoms over and over for doctors to simply dismiss you because they don’t know enough. I carry around my medical history and symptom list to every doctor I go to, because at this point it’s easier to just give them the paper instead of listing it off. A lot of people around me don’t believe me, or think I’m making it worse then it is, when in reality I feel like I downplay just how bad it is. It’s just…tiring.

    • rylesmcgyles

      726d

      It’s miserable and exhausting. I’ve had worsening symptoms for over 7 years now, and I’m still going to doctors for answers. It’s mentally draining having to explain your symptoms over and over for doctors to simply dismiss you because they don’t know enough. I carry around my medical history and symptom list to every doctor I go to, because at this point it’s easier to just give them the paper instead of listing it off. A lot of people around me don’t believe me, or think I’m making it worse then it is, when in reality I feel like I downplay just how bad it is. It’s just…tiring.

    • HangingInThere

      726d

      10 years of pots here. Get compression stockings. Check for “Hypoglycemic pots” with a Glucose censor patch, since hypoglycemia causes dizziness, hot flashes when your sugar drops. Also arrange your living space so you don’t have to bend over frequently. And if you do buy a “grabber stick”. Measure your sleep with an OURA RING. Try to sleep 7 hours. It will make a difference. Take a lunch box with you everywhere. Any questions, contact me. Hope this helps.

    • NewYork

      727d

      A daily battle with myself, constantly drinking water and eating helps

    • Alexiz_

      727d

      It’s frustrating and painful. I know for me heat really makes my symptoms worse. But other than that I’ve been lost. It’s really hard to know why I’m suddenly flaring up.

      • Philo_The_Great

        727d

        @Alexiz_ ya, I’ve noticed heat does the same for me as well

    • Philo_The_Great

      728d

      For me, it’s scary and painful, especially since i have to figure everything out myself. It’s hard to know when a spell comes, and what causes it for me.

    • Sara_Jean

      728d

      It’s miserable I don’t know where to start

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion